Mathematische Annalen

, Volume 294, Issue 1, pp 701–717

A generalized bridge number for links in 3-manifolds

Article

DOI: 10.1007/BF01934349

Cite this article as:
Doll, H. Math. Ann. (1992) 294: 701. doi:10.1007/BF01934349

Mathematics Subject Classification (1991)

57M25

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • H. Doll
    • 1
    • 2
  1. 1.Mathematics DepartmentUniversity of CaliforniaSanta BarbaraUSA
  2. 2.Department of MathematicsBloomsburg UniversityBloomsburgUSA